Advertisement

Journal of Soviet Mathematics

, Volume 49, Issue 2, pp 900–902 | Cite as

An operator analogue of the Schwarz-Loewner lemma

  • V. Yu. Kolmanovich
  • M. M. Malamud
Article
  • 27 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    T. Kato, Perturbation Theory for Linear Operators, Springer, New York (1966).Google Scholar
  2. 2.
    B. Sz.-Nagy and C. Foias, Harmonic Analysis of Operators on Hilbert Space, North-Holland Amsterdam (1970).Google Scholar
  3. 3.
    S. G. Krein, Linear Differential Equations in Banach Space, Amer. Math. Soc., Providence (1971).Google Scholar
  4. 4.
    J. von Neumann, “Eine Spektraltheorie für allgemeine Operatoren eines unitaren Raumes,”Math. Nachr.,4, 258–281 (1951).Google Scholar
  5. 5.
    V. V. Peller, “An analogue of J. von Neumann's inequality, isometric dilation of contractions and approximation by isometries in spaces of measurable functions,”Trudy Mat. Inst. Akad. Nauk SSSR,155, 103–150 (1981).Google Scholar
  6. 6.
    R. Nevanlinna, Eindeutige Analytische Funktionen, Springer, Berlin (1953).Google Scholar
  7. 7.
    M. G. Krein and A. A. Nudel'man, The Markov Moment Problem and Extremal Problems, Amer. Math. Soc., Providence (1977).Google Scholar
  8. 8.
    V. I. Matsaev and Yu. A. Palant, “On the powers of a bounded dissipative operator,”Ukr. Mat. Zh.,14, No. 3, 329–337 (1962).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • V. Yu. Kolmanovich
  • M. M. Malamud

There are no affiliations available

Personalised recommendations